# SDR TSAA0427065

- Difficulty date: September 7, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 38,942 hours, 45,391 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1238
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 110, HNL-OGG: FLAPS DID NOT DEPLOY DURING NORMAL FLAP EXTENSION, USED ALTERNATE MODE TO DEPLOY LEADING EDGE FLAPS.  THE TRAILING EDGE FLAPS WERE ASYMMETRICALLY SPLIT AT LESS THAN ONE UNIT.  RETURNED TO HNL.  REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  OPS CHECK OK, AIRCRAFT RETURNED TO SERVICE.
